# SDR AALA201507279013

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 38,467 hours, 26,381 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS WILL NOT ILLUMINATE.  R & R THE POWER SUPPLY IAW AMM 33-51-38-0401.  R & R SEAT MOUNTED EMER LIGHT HARNESS FROM 7261VC1A TO 5751VC.  OPS CHECKED GOOD IAW AMM 33-51-00.
